Google Scholar: cites
Two remarks on Riemann surfaces
Rodríguez, J, M.

Data: 1994
Resum: We study the relationship between linear isoperimetric inequalities and the existence of non constant positive harmonic functions on Riemann surfaces. We also study the relationship between growth conditions of length of spheres and the existence of Green's function on Riemann surfaces.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, Vol. 38, Núm. 2 (1994) , p. 463-477, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/37819
DOI: 10.5565/PUBLMAT_38294_15


15 p, 2.6 MB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-28, darrera modificació el 2021-12-12



   Favorit i Compartir